## Missouri Basin Resource Advisory Council Meeting

## July 15, 2025, Virtual Business Meeting.

Time	Topic	Presenter	Expected Outcome
8 a.m.	Meeting begins	Facilitator	Welcome/admin items, ground rules, agenda overview
8:15 a.m.	Introductions: members/staff	RAC, BLM Staff	Information exchange
8:30 a.m.	District Manager updates	NCMD & EMDD	Key district project updates
	(up to 45 minutes total)	Managers	
9:15 a.m.	Round Robin	MBRAC Members	Provide the BLM with information about members'
			respective stakeholder perspectives
10:00 a.m.	BREAK (15 minutes)		
10:15 a.m.	Round Robin Continued	MBRAC Members	Provide the BLM with information about members'
			respective stakeholder perspectives
11 a.m.	Public comment period	Facilitator	Public addresses council
Noon	LUNCH BREAK (60 minutes)		
1 p.m.	Round Robin Continued	MBRAC Members	Provide the BLM with information about members'
			respective stakeholder perspectives
2 p.m.	New Business	All	As proposed/approved in advance by MBRAC chair and
			MBRAC DFO
3 p.m.	BREAK (15 minutes)		
3:15 p.m.	Tabled Items	All	See minutes from last meeting; anything earlier in this
			meeting requiring reconsideration
3:45 p.m.	Future meeting discussion	RAC, BLM Staff	Set next meeting date and place. Discuss agenda
			possibilities
4 p.m.	Adjourn	RAC, BLM Staff	

NOTE: Agenda will advance if topics are completed early.